MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION LOCI HIGH-SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION LOCI HIGH-SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE
Catalog Number 10471068
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that erroneous loci high-sensitivity troponin i (tnih) results were obtained on a patient sample on a dimension exl with lm integrated chemistry system.An initial low result with an ¿assay range¿ flag was obtained.The sample was diluted and reprocessed twice on the original system using reagent-grade water.The reprocessed results were higher than the initial result and had no flags.None of the results were reported to the physician(s) as the order got canceled.The correct result is unknown for this patient.There are no known reports of patient interventions or adverse health consequences due to the erroneous loci high-sensitivity troponin i (tnih) results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneous loci high-sensitivity troponin i (tnih) results obtained on a patient sample on a dimension exl with lm integrated chemistry system.Quality control (qc) was acceptable on the day of the event.Siemens reviewed the available instrument data, and the information provided by the customer.The customer confirmed that the initial dilutions were performed using reagent-grade water instead of the cardiac troponin i (ctni) sample diluent as recommended in the assay¿s instructions for use (ifu).Siemens evaluated the event and determined that the use of an incorrect diluent potentially contributed to the erroneous tnih result(s).The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION
Common Device Name
DIMENSION LOCI HIGH-SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23551836
Report Number2517506-2025-00172
Device Sequence Number13126063
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)FA6102(17)260412
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2026
Device Catalogue Number10471068
Device Lot NumberFA6102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale